Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Newport/Morehead City, NC

July 27, 2016Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 27, 2016, 6:41 PM EDT for Hyde County, North Carolina. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 6:41 PM EDT (22:41 UTC)
Expired
Jul 27, 2016, 7:30 PM EDT
In force
49 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hyde County, NC

The radar

The Morehead City radar (KMHX), 108 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:54 PM EDTTSTM WND DMG7 E Fairfield, NCTREE DOWN ON NORTH LAKE ROAD.
Jul 27, 6:54 PM EDTTSTM WND DMG9 E Fairfield, NCTREE DOWN ON NORTH LAKE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WUUS52 KMHX 272241
SVRMHX
NCC095-272330-
/O.NEW.KMHX.SV.W.0050.160727T2241Z-160727T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
641 PM EDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MAINLAND HYDE COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 730 PM EDT

* AT 638 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 28 MILES SOUTH OF COLUMBIA TO 11 MILES NORTHEAST OF
  SWAN QUARTER FERRY TERMINAL...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL AFFECT AREAS BETWEEN FAIRFIELD AND
  GULL ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.

&&

LAT...LON 3542 7592 3530 7614 3555 7628 3560 7606
      3548 7586
TIME...MOT...LOC 2238Z 312DEG 13KT 3554 7607 3552 7619 

HAIL...1.00IN
WIND...60MPH
 
$$

JBM
1 follow-up statement
091 
WWUS52 KMHX 272310
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
710 PM EDT WED JUL 27 2016

NCC095-272330-
/O.CON.KMHX.SV.W.0050.000000T0000Z-160727T2330Z/
MAINLAND HYDE NC-
710 PM EDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN MAINLAND HYDE COUNTY...

AT 708 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ENGELHARD TO 13 MILES EAST OF SWAN QUARTER FERRY
TERMINAL...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MAINLAND HYDE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.

&&

LAT...LON 3542 7592 3530 7614 3543 7619 3554 7598
      3548 7586
TIME...MOT...LOC 2308Z 312DEG 13KT 3547 7598 3545 7610 

HAIL...1.00IN
WIND...60MPH
 
$$

JBM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:59 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 27, 2:59 PM EDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
259 PM EDT WED JUL 27 2016

.SYNOPSIS...
Bermuda high pressure offshore with a trough inland will persist
through the weekend. A weak cool front will approach from the
northwest next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 230 PM Wednesday...Oppressive heat conts over region with
temps well into the 90s for all but beaches. No change with heat
advisory thru early evening with heat index values mainly ranging
from 105 to 109...a few sites even aoa 110 at times. Good instab
has developed and starting to see some convection fire to the W.
Forcing is limited and winds aloft quite weak with mid/upr ridge
just to the S...so expect mainly wdly sct to sct storms this
afternoon and cont into the evening...especially inland. As usual
for this time of year with good instab a brief marginal severe
storm with strong winds will be possible...however storm
organization unlikely given weak flow aloft. Overnight will keep
small pop nrn tier but expect mainly dry conditions after evening
convection fades. No change to temps with muggy lows 75 to 83.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
As of 230 PM Wednesday...Not much overall change with big ridge
aloft cont to the S...it may nudge E a bit allowing a little
better winds aloft to spread over the region. Cont hot with temps
away from beaches well into the 90s and heat index values above
105 again. Models show slightly drier air aloft over the region
with precip water values dropping a bit. Still expect wdly sct to
sct storms to develop with good instab and with winds aloft a
little stronger may have a better chc of a severe storm or two
with damaging winds especially NW tier. Will cont trends of prev
fcst with higher pops inland and lower to no pops beaches.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 245 PM Wed...Heat and humidity will continue through the
first part of the weekend. A cold front will move south into NC
this weekend and will stall somewhere over the region through
early next week. There will be scattered convection Thursday to
Saturday with more widespread rain/thunderstorms expected Sunday
through early next week.

Friday...Lower dewpoints will help limit CAPE values across E NC
on Friday. However, shortwave energy traveling through central NC
could add to the instability, and act as a trigger. With ample
flow aloft,some storms could be severe, but coverage will be
limited. High temperatures once again will reach the upper 90s
inland and the low 90s near the coast.

Saturday...Front will slowly approach from the north on Saturday.
There may be some scattered sea breeze convection early in the
afternoon, but more widespread convection will move in from the
NW later in the afternoon. High temperatures will maybe be a
degree or two lower, still in the mid to upper 90s inland and the
low 90s along the coast.

Sunday through Wednesday...Impulses will ride along the stalled front
leading to periods of widespread rain and thunderstorms. High
pressure originating in coastal New England, will attempt to
build in off the Mid-Atlantic coast on Wednesday which will help
dry things out, at least for the northern tier. 850 mb
temperatures will decrease for this period, and combined with
increased cloud cover will drop high temperatures into the low 90s
inland/upper 80s coast Sunday and Monday, and then a few more
degrees lower Tuesday and Wednesday.

Low temperatures through the weekend and early next week will
range from the low/mid 70s inland to the upper 70s/low 80s along
the coast.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Short term /Through Thursday/...
As of 1230 PM Wednesday...Confident will see mainly VFR thru much
of this forecast period. Some widely scattered to sct storms
expected this afternoon into the evening and again Thu afternoon
however given uncertain coverage will only mention VCTS in
TAFS...very brief sub VFR cant be ruled out however. Persistence
for overnight as have not seen fog or stratus past couple night
with light WSW winds.

Long Term /Thursday Night through Monday/
As of 245 PM Wed...VFR conditions expected for most of the long
term. The exceptions being scattered convection Friday and
Saturday, and possibly more widespread rain/convection for Sunday
and Monday. Patchy morning fog will be possible, especially where
precip occurred. Winds will continue to be SW 5-15 knots.

&&

.MARINE...
Short Term /Tonight and Thu/
As of 230 PM Wednesday...High pressure offshore and trof to the W
and N will lead to mainly SW winds thru the period. Gradient is
looser nrn tier and may see variable winds these waters especially
into this evening. Speeds will peak in the late afternoon and
early evening hours srn tier with some gusts to around 20 kts poss
during these times...otherwise speeds mainly 5 to 15 kts. Seas 1
to 3 feet N and 2 to 4 feet central and S wl cont.

Long Term /Thursday Night through Monday/
As of 245 PM Wed...Scattered convection possible Friday and
Saturday with more widespread thunderstorms possible Sunday and
Monday. Winds will be 10 to 20 knots out of the SW, but will turn
more westerly over the northern waters Monday afternoon. Seas are
expected to be 2 to 4 feet through the period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ029-044>047-
     079>081-090>095-098-103.
MARINE...None.

&&

SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...SGK
AVIATION...RF/SGK
MARINE...RF/SGK
Hazardous weather outlook, Jul 27, 3:45 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
345 AM EDT WED JUL 27 2016

NCZ090>094-280745-
DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
345 AM EDT WED JUL 27 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL AGAIN BE POSSIBLE
THURSDAY AND FRIDAY AND HEAT ADVISORIES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-280745-
OUTER BANKS HYDE-
345 AM EDT WED JUL 27 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-280745-
CARTERET-ONSLOW-OUTER BANKS DARE-
345 AM EDT WED JUL 27 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL AGAIN BE POSSIBLE
THURSDAY AND FRIDAY AND HEAT ADVISORIES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-280745-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-
345 AM EDT WED JUL 27 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE PRIMARY THREATS WILL BE STRONG GUSTY WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL AGAIN BE POSSIBLE
THURSDAY AND FRIDAY AND HEAT ADVISORIES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 27, 5:26 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
526 PM EDT WED JUL 27 2016

NCZ044-080-272215-
BEAUFORT-PITT-
526 PM EDT WED JUL 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEAUFORT AND EAST
CENTRAL PITT COUNTIES...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...RIVER ROAD...GOOSE CREEK STATE PARK...CHOCOWINITY...
WASHINGTON PARK AND GRIMESLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3562 7674 3536 7692 3550 7723 3567 7717
TIME...MOT...LOC 2126Z 290DEG 15KT 3557 7712

SGK
Special weather statement, Jul 27, 5:52 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
552 PM EDT WED JUL 27 2016

NCZ046-047-081-272245-
TYRRELL-MAINLAND HYDE-WESTERN DARE-
552 PM EDT WED JUL 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MAINLAND
DARE...SOUTHERN TYRRELL AND NORTHEASTERN MAINLAND HYDE COUNTIES...

AT 550 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF WANCHESE TO 18
MILES NORTH OF SWAN QUARTER FERRY TERMINAL. MOVEMENT WAS SOUTHEAST AT
10 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
TYRRELL...NORTHEASTERN MAINLAND HYDE AND SOUTHERN WESTERN DARE
COUNTIES. THESE STORMS WILL ALSO BE OVER HIGHWAY 264.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3549 7585 3551 7624 3571 7632 3570 7571
      3557 7569
TIME...MOT...LOC 2150Z 300DEG 8KT 3562 7580 3564 7622

SGK
Special weather statement, Jul 27, 6:17 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
617 PM EDT WED JUL 27 2016

NCZ029-044-080-081-272315-
BEAUFORT-PITT-MAINLAND HYDE-MARTIN-
617 PM EDT WED JUL 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEAUFORT...SOUTH
CENTRAL MARTIN...WESTERN MAINLAND HYDE AND EAST CENTRAL PITT
COUNTIES...

AT 616 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WASHINGTON TO 7 MILES NORTHWEST OF
SWAN QUARTER FERRY TERMINAL. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...RIVER ROAD...BELHAVEN...AURORA FERRY TERMINAL...
GOOSE CREEK STATE PARK...BAYVIEW FERRY TERMINAL...
SWAN QUARTER FERRY TERMINAL...CHOCOWINITY...WASHINGTON PARK...
GRIMESLAND AND PANTEGO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3540 7715 3570 7724 3561 7630 3528 7611
TIME...MOT...LOC 2216Z 324DEG 9KT 3559 7715 3549 7639

SGK

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:43 PM EDTHeat AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more23 hr
Jul 27, 5:26 PM EDTSpecial Weather StatementMHXBeaufort49 min
Jul 27, 5:52 PM EDTSpecial Weather StatementMHXDare53 min
Jul 27, 6:17 PM EDTSpecial Weather StatementMHXBeaufort58 min
Jul 27, 7:02 PM EDTSpecial Marine WarningMHX43 min
Jul 27, 7:16 PM EDTAreal Flood AdvisoryMHXHyde, Tyrrell119 min
Jul 27, 7:30 PM EDTSpecial Weather StatementMHXHyde60 min
Jul 27, 7:40 PM EDTSpecial Marine WarningMHX65 min
Jul 27, 7:59 PM EDTSpecial Weather StatementMHXCraven31 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.